# SDR LR7A2013032500578

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 3556711R
- Condition: Cracked
- Location: Bs 777e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT FS 777E RBL 58 UNDERFLOOR 25,000 LBS TIE DOWN FITTING STRUCTURE WAS CRACKED APPROX. 2 INCHES LONG.  REPAIRED IAW SMP583, 51-60 AND 51-70.
